# SDR AALA202211251057

- Difficulty date: November 7, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 57,975 hours, 34,979 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P3043C
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 27,655 hours, 11,580 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND FLIGHT ATTENDANT REPORTED ODOR / FUME EVENT DURING LANDING PHASE,. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202211101057: MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING AND REPLACED IT PER AMM 49-52-51. ** (CLOSED)
